Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The classification of complete Lie algebras
with commutative nilpotent radical


Authors: Jiang Cuipo and Meng Daoji
Journal: Proc. Amer. Math. Soc. 126 (1998), 15-23
MSC (1991): Primary 17B10, 17B20, 17B65, 17B67, 17B68
DOI: https://doi.org/10.1090/S0002-9939-98-03911-2
MathSciNet review: 1401732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The work in this paper is a continuation of an earlier paper of the second author (Acta Math. 34 (1991), 191-202). We discuss the properties of finite-dimensional complete Lie algebras with abelian nilpotent radical over the complex field $\mathbf{C}$. We solve the problems of isomorphism, classification and realization of complete Lie algebras with commutative nilpotent radical.


References [Enhancements On Off] (What's this?)

  • 1. D. J. Meng, The complete Lie algebras with abelian nilpotent radical, Acta. Math. 34 (1991), 191-202. (Chinese) MR 92f:17004
  • 2. -, On complete Lie algebras, Acta. Sci. Nat. Univ. Nankai 2 (1985), 9-10. (Chinese)
  • 3. -, The uniqueness of the decomposition of complete Lie algebras, Acta. Sci. Nat. Univ. Nankai 3 (1990), 23-26. (Chinese)
  • 4. -, Some results on complete Lie algebras, Communications in Algebra 22 (1994), 5457-5507. MR 95h:17006
  • 5. -, Complete Lie algebras and Heisenberg algebras, Communications in Algebra 22 (1994), 5509-5524. MR 95j:17031
  • 6. D. J. Meng and S. P. Wang, On the construction of complete Lie algebras, Journal of Algebra 176 (1995), 621-637. MR 96h:17007
  • 7. E. L. Stitzinger, On Lie algebras with only inner derivations, J. of Algebra 105 (1987), 341-343. MR 88k:17003
  • 8. N. Jacobson, Lie algebras, Wiley (Interscience), New York, 1962. MR 26:1345
  • 9. E. V. Schenkman, A theory of subinvariant Lie algebras, Amer. J. Math. 73 (1951), 453-474. MR 13:103a

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B10, 17B20, 17B65, 17B67, 17B68

Retrieve articles in all journals with MSC (1991): 17B10, 17B20, 17B65, 17B67, 17B68


Additional Information

Jiang Cuipo
Affiliation: Department of Mathematics, Yantai Teachers University, Yantai 264025, China

Meng Daoji
Affiliation: Department of Mathematics, Nankai University, Tianjin 300071, China

DOI: https://doi.org/10.1090/S0002-9939-98-03911-2
Received by editor(s): July 6, 1995
Received by editor(s) in revised form: April 9, 1996
Additional Notes: This research was supported in part by the National Science Foundation of China.
Communicated by: Roe Goodman
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society